# SDR SWIA200819714

- Difficulty date: April 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft time: 18,400 hours, 14,064 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP IN CABIN IS INOP.  (FOUND AT C-CHECK) REPAIRED LIGHTING WIRING PER ESPM 20-17-00 AND WDM 33-51-00.
